# SDR DALA2020020500885

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB STA 598-605, 610- 617, 617-625 AND 650-655 BTW X=54 AND X=60 MRB 53?211?01 (CPAX) SUMMARY OF NRC 00110. CORROSION LEVEL 2. LH CUSP WEB STA 598-655 , WAS REPLACED PER MD 90 SRM 51-30-02 VOL.II AND 51-30-01 VOL II (1475482)
